American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19K14) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Sergey Bezuglyi and David Handelman. Measures on Cantor sets: The good, the ugly, the bad. Trans. Amer. Math. Soc. 366 (2014) 6247-6311.
Abstract, references, and article information   
View Article: PDF

[2] Ramon Antoine, Marius Dadarlat, Francesc Perera and Luis Santiago. Recovering the Elliott invariant from the Cuntz semigroup. Trans. Amer. Math. Soc. 366 (2014) 2907-2922.
Abstract, references, and article information   
View Article: PDF

[3] Frédéric Latrémolière and Judith A. Packer. Noncommutative solenoids and their projective modules. Contemporary Mathematics 603 (2013) 35-53.
Book volume table of contents   
View Article: PDF

[4] Kenneth R. Goodearl. Affine continuous functions on state spaces. Math. Surveys Monogr. 20 (2010) 207-216.
Book volume table of contents
View Article: PDF

[5] Kenneth R. Goodearl. Choquet simplices. Math. Surveys Monogr. 20 (2010) 153-165.
Book volume table of contents
View Article: PDF

[6] Kenneth R. Goodearl. Metric completions. Math. Surveys Monogr. 20 (2010) 188-206.
Book volume table of contents
View Article: PDF

[7] Kenneth R. Goodearl. Representation by affine continuous functions. Math. Surveys Monogr. 20 (2010) 113-125.
Book volume table of contents
View Article: PDF

[8] Kenneth R. Goodearl. Affine continuous functions on Choquet simplices. Math. Surveys Monogr. 20 (2010) 166-187.
Book volume table of contents
View Article: PDF

[9] Kenneth R. Goodearl. Dimension groups. Math. Surveys Monogr. 20 (2010) 44-59.
Book volume table of contents
View Article: PDF

[10] Kenneth R. Goodearl. Basic notions. Math. Surveys Monogr. 20 (2010) 1-21.
Book volume table of contents
View Article: PDF

[11] Kenneth R. Goodearl. Interpolation. Math. Surveys Monogr. 20 (2010) 22-43.
Book volume table of contents
View Article: PDF

[12] Kenneth R. Goodearl. Norm-completeness. Math. Surveys Monogr. 20 (2010) 236-262.
Book volume table of contents
View Article: PDF

[13] Kenneth R. Goodearl. Partially Ordered Abelian Groups with Interpolation. Math. Surveys Monogr. 20 (2010) MR MR845783.
Book volume table of contents

[14] Kenneth R. Goodearl. Simple dimension groups. Math. Surveys Monogr. 20 (2010) 217-235.
Book volume table of contents
View Article: PDF

[15] Kenneth R. Goodearl. Extensions of dimension groups. Math. Surveys Monogr. 20 (2010) 285-308.
Book volume table of contents
View Article: PDF

[16] Kenneth R. Goodearl. Compact convex sets. Math. Surveys Monogr. 20 (2010) 73-93.
Book volume table of contents
View Article: PDF

[17] Kenneth R. Goodearl. Dedekind $\sigma $-completeness. Math. Surveys Monogr. 20 (2010) 141-152.
Book volume table of contents
View Article: PDF

[18] Kenneth R. Goodearl. Countable interpolation and monotone $\sigma $-completeness. Math. Surveys Monogr. 20 (2010) 263-284.
Book volume table of contents
View Article: PDF

[19] Kenneth R. Goodearl. States. Math. Surveys Monogr. 20 (2010) 60-72.
Book volume table of contents
View Article: PDF

[20] Kenneth R. Goodearl. State spaces. Math. Surveys Monogr. 20 (2010) 94-112.
Book volume table of contents
View Article: PDF

[21] Kenneth R. Goodearl. General comparability. Math. Surveys Monogr. 20 (2010) 126-140.
Book volume table of contents
View Article: PDF

[22] N. Christopher Phillips. Recursive subhomogeneous algebras. Trans. Amer. Math. Soc. 359 (2007) 4595-4623. MR 2320643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] N. Christopher Phillips. Cancellation and stable rank for direct limits of recursive subhomogeneous algebras. Trans. Amer. Math. Soc. 359 (2007) 4625-4652. MR 2320644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Vladimir Manuilov and Sergei Silvestrov. An invariant for unbounded operators. Proc. Amer. Math. Soc. 134 (2006) 2593-2598. MR 2213737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] F. Wehrung. Semilattices of finitely generated ideals of exchange rings with finite stable rank. Trans. Amer. Math. Soc. 356 (2004) 1957-1970. MR 2031048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. Pardo. Metric completions of ordered groups and $K_0$ of exchange rings. Trans. Amer. Math. Soc. 350 (1998) 913-933. MR 1376552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] P. Ara and E. Pardo. Refinement monoids with weak comparability and applications to regular rings and $C*$-algebras . Proc. Amer. Math. Soc. 124 (1996) 715-720. MR 1301484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hongbing Su. On the classification of $C^*$-algebras of real rank zero: inductive limits of matrix algebras over non-Hausdorff graphs. Memoirs of the AMS 114 (1995) MR 1236167.
Book volume table of contents   

[29] Berndt Brenken. $K$-groups of solenoidal algebras. I . Proc. Amer. Math. Soc. 123 (1995) 1457-1464. MR 1231292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] John Phillips and Iain Raeburn. Voiculescu's double commutant theorem and the cohomology of $C\sp *$-algebras . Proc. Amer. Math. Soc. 112 (1991) 139-142. MR 1039262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2